| Catalog Number |
SCM-405 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported unknown side capsular contracture baker grade iv.Device remains implanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6, h10.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Healthcare professional reported unknown side capsular contracture baker grade iv.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h.6 clarification to d9-date is when device photo was received.Photo analysis it is not possible to determine the lot number or catalog number through the photos provided.Visual analysis of the photographs identified: capsular contracture: unable to observe since it is not related to the device.No additional observations are performed.